# SDR CA080613005

- Difficulty date: June 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 7,226 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: AN310A
- Condition: Misinstalled
- Location: Rudder Pedal
- Component: Rudder Pedal, Cessna
- Component part number: 14603201
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LT RUDDER PEDAL SYS INSPECTED TO VERIFY CLEARANCE BETWEEN THE BOLT AND NUT HOLDING THE BRAKE BELLCRANK LOCATED BESIDE THE RT RUDDER PEDAL ARM BAR ON THE PILOT SIDE AND THE NOSE GEAR STEERING ARM TUBE ATTACHMENT. BOLT WASHER AND NUT REPOSITIONED TO ALLOW CLEARANCE. MINOR INTERFERENCE NOTED PRIOR TO REPOSITIONING. INSP CARRIED OUT AFTER FINDINGS AS DESCRIBED IN SDR 20080613002.
